# SDR ASAA2015041311340

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,796 hours, 5,944 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK UP.  ACFT GROUNDED.  COMPLETED QRH, SATCOM LOCKUP PAGE 53.  OPS NORMAL.
